Expand icon Search icon File icon file Download

Items where Author is "Robert Taylor, AM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Cavaliere, Giuseppe and Harvey, David I and Leybourne, Stephen J and Robert Taylor, AM (2015) Testing for Unit Roots Under Multiple Possible Trend Breaks and Non-Stationary Volatility Using Bootstrap Minimum Dickey-Fuller Statistics. Journal of Time Series Analysis, 36 (5). pp. 603-629. DOI https://doi.org/10.1111/jtsa.12067

Cavaliere, Giuseppe and Rahbek, Anders and Robert Taylor, AM (2015) Bootstrap Determination of the Co-Integration Rank in VAR Models with Unrestricted Deterministic Components. Journal of Time Series Analysis, 36 (3). pp. 272-289. DOI https://doi.org/10.1111/jtsa.12104

Cavaliere, Giuseppe and Angelis, Luca De and Rahbek, Anders and Robert Taylor, AM (2015) A Comparison of Sequential and Information-based Methods for Determining the Co-integration Rank in Heteroskedastic VAR Models. Oxford Bulletin of Economics and Statistics, 77 (1). pp. 106-128. DOI https://doi.org/10.1111/obes.12051

Cavaliere, Giuseppe and Rahbek, Anders and Robert Taylor, AM (2014) Bootstrap Determination of the Co-Integration Rank in Heteroskedastic VAR Models. Econometric Reviews, 33 (5-6). pp. 606-650. DOI https://doi.org/10.1080/07474938.2013.825175

Harvey, David I and Leybourne, Stephen J and Robert Taylor, AM (2014) Unit Root Testing under a Local Break in Trend using Partial Information on the Break Date*. Oxford Bulletin of Economics and Statistics, 76 (1). pp. 93-111. DOI https://doi.org/10.1111/obes.12013

Iacone, Fabrizio and Leybourne, Stephen J and Robert Taylor, AM (2014) A FIXED-<i>b</i>TEST FOR A BREAK IN LEVEL AT AN UNKNOWN TIME UNDER FRACTIONAL INTEGRATION. Journal of Time Series Analysis, 35 (1). pp. 40-54. DOI https://doi.org/10.1111/jtsa.12049

Iacone, Fabrizio and Leybourne, Stephen J and Robert Taylor, AM (2013) Testing for a break in trend when the order of integration is unknown. Journal of Econometrics, 176 (1). pp. 30-45. DOI https://doi.org/10.1016/j.jeconom.2013.03.008

Cavaliere, Giuseppe and Georgiev, Iliyan and Robert Taylor, AM (2013) Wild Bootstrap of the Sample Mean in the Infinite Variance Case. Econometric Reviews, 32 (2). pp. 204-219. DOI https://doi.org/10.1080/07474938.2012.690660

This list was generated on Fri Feb 3 01:04:36 2023 GMT.